# SDR REXA2014052200520

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 14,723 hours, 9,261 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Damaged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CORE COWL, INNER BAND, OTBD SIDE IS RUBBING ON AFT CORE COWL.  METAL MISSING IN PLACES.  JOB CARD 900-54-430-300 IS FVI OF LT ENG NACELLE SMS 701035 5-22-14.  REPAIRED FWD CORE COWL AFT EDGE RUB STRIP IAW SRM 54-23-00-201-007-A01.
